# SDR DXTA2022031058300

- Difficulty date: March 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N564QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0114
- Aircraft time: 4,147 hours, 2,825 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pump
- Part serial: K0031
- Condition: Defective
- Location: Lt Engine
- Stage of operation: LD
- How discovered: L
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

OIL PRESSURE LOW L RED CAS: DURING CRUISE NOTICED THE LEFT ENGINE OIL PRESSURE FLUCTUATING BETWEEN 45 AND 50 PSI. THEN WENT BELOW 36 PSI SO WE DISENGAGE THE AUTO THROTTLE AND SET THE N2 BELOW 88%. ON OUR DESCENT TO LAND WE HAD THE  OIL PRESSURE LOW LEFT RED CAS MESSAGE AS THE PRESSURE WENT BELOW 20 PSI. WE THEN RAN THE CHECKLIST AND SECURED THE ENGINE. POSITIVE OIL PRESSURE ON THE WINDMILLING ENGINE REMAINED UNTIL JUST PRIOR TO LANDING PROBABLY MAY BE ONE MINUTE // SIGNOFF// GAINED ACCESS AND DISPLACED THE HYD PUMP WITH NO SPILLAGE OF OIL UPON REMOVAL, BUT NOTED THE HYD PUMP TO HAVE EVIDENCE OF WHAT APPEARS TO BE HYD FLUID IN THE PUMP CAVITY. CURRENTLY THERE IS NO EVIDENCE OF OIL AT THE HYD AGB SEAL. COMPLETED A LH ENGINE DOWNLOAD AND SUBMITTED FOR EVALUATION. ACCOMPLISHED AN INSPECTION OF THE BREATHER TUBE WITH NO EXCESSIVE OIL NOTED. PERFORMED A VISUAL INSPECTION OF OIL SYSTEM
CONNECTORS WITH NO DEFECTS NOTED. FOLLOWING STARTER LIMITS PERFORMED 2 EA DRY MOTORS AND SERVICED THE OIL TO MIN WITH 4. 75 QTS OF 2380, ACCOMPLISHED AN ADDITIONAL DRY MOTOR AND COMPLETED THE SERVICING WITH A TOTAL OF 5 QTS TO THE MIDDLE OF MIN AND MAX. SPOKE WITH PWC AND NOTED THAT DUE TO POSITIVE OIL PRESSURE, ENGINE IS STILL CONSIDERED SERVICEABLE PENDING ADDITIONAL INSPECTION FINDINGS. REINSTALLED COMPONENTS REMOVED FOR INSPECTION AS REQUIRED. ACCOMPLISHED A LEFT HAND ENGINE RUN AT IDLE AS REQUESTED FOR 15MIN
AND NOTED NO FLUCTUATIONS OF THE OIL PRESSURE AT THIS TIME. FOUND THE HYD AGB SEAL TO BE LEAKING BEYOND THE 2CC/HR LIMIT. NOTED A FEW DROPS COMING FROM THE HYD PUMP DRAIN (HYD FLUID). NO OTHER LEAKS NOTED AT IDLE. POST ENGINE RUNS NO ADDITIONAL OIL SERVICING REQUIRED. GAINED ACCESS AND ACCOMPLISHED THE REMOVAL OF THE HYD AGB SEAL AS REQUIRED AND NOTED THE SEAL TO BE MISSING THE OUTER SEAL ST6202-030. ACCOMPLISHED THE REPLACEMENT WITH NEW SERVICEABLE LEFT HAND ENGINE HYD AGB SEAL (P/N: 30B6462-01) WITH ASSOCIATED PACKING AS REQUIRED. REINSTALLED ACCESS GAINED AS REQUIRED. COMPLIED
